# SDR CA120711001

- Difficulty date: July 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Relay
- Part number: 6041H190
- Condition: Failed
- Location: Starter
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A ROUTINE TAKE OFF THE AIRCRAFT EXPERIENCED A R/H GENERATOR FAILURE AND R/H AC BUS FAILURE. THE AIRCRAFT RETURNED TO THE RUNWAY AND LANDED WITHOUT INCIDENT. DURING THE INVESTIGATION BY MAINTENANCE THE 250AMP REVERSE CURRENT LIMITER WAS BLOWN AND THERE WAS EVIDENCE OF ARCING ON SOME R/H GENERATOR BUSS DISTRIBUTION BARS. IT APPEARS THE START RELAY WAS STUCK IN THE CLOSED POSITION WHICH LEAD TO THE REVERSE CURRENT SITUATION. THE AIRCRAFT SYSTEM BEHAVED AS EXPECTED. THE GENERATOR, START RELAY, EXTERNAL POWER RELAY, REVERSE CURRENT RELAY AND GENERATOR BUSS DISTRIBUTION BARS WERE REPLACED. SEVERAL OTHER CURRENT LIMITERS WERE REPLACED AS A CAUTIONARY. THE AIRCRAFT WIRING WAS INSPECTED AND A BUSS CONFORMITY CHECK CARRIED OUT AND CHECKED SERVICEABLE. THE AIRCRAFT WAS RETURNED TO SERVICE.
